# SDR GTIA2019092034635

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 53,127 hours, 24,773 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT REPORTED IN COCKPIT ON APPROACH TO LANDING. PERFORMED OPS CHECK OF A/C SYSTEM OF AIR CONDITIONING PACKS IAW AMM 12-33-21 NO ODORS NOTED AT THIS TIME.
